# SDR A6WA202011137418

- Difficulty date: November 13, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 36,877 hours, 35,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFORMER RECTIFIER SUPPORT SKIN CRACKED BETWEEN FS 193.00 AND HYDRAULIC SYSTEM 2 & 3 ACCUMULATOR SUPPORT BRACKET.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED RECTIFIER SUPPORT SKIN AT FS 193, IAW REO 601R-53-11-111.
